# SDR UPS98226493

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Part number: 651844265
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON MID GALLEY DOOR SEAL DEPRESSOR, UPPER FWD AND AFT, VERTICAL SIDE UPPER AND LOWER.  REMOVED AND REPLACED 4 (EA) SEAL DEPRESSORS AT MID GALLEY DOOR CUTOUT STRUCTURE.
